Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Had awful smelly discharge followed by bleeding with clots after taking colposcopy. Is it normal?

hi, i had a colposcopy 3 weeks ago and they took a biopsy , since then i have had an awful smelling discharge for over a week and then started to bleed with a few clots in it for the last 2 weeks... is this normal? Im quite worried as i have had pelvic pain for at least 2 months with a sore middle back...not sure if its all connected or seperate issues. thanks
Asked On : Tue, 17 Apr 2012
Answers:  1 Views:  299
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
OBGYN 's  Response
The discharge often associated with a colposcopy procedure usually subsides in a few days. Persistence and increase in the amount of bleed from the cervix calls for attention. Please make sure that it is not a menstrual bleed. Pelvic pain and backache could indicate some sort of pelvic infection and do not necessarily connect to the cervical issue. Please inform your health care provider and you may be given a styptic and further assistance. Further management can be decided once the biopsy report is known. Hope this helps.
Answered: Sun, 30 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor